On Karamata's proof of the Landau-Ingham Tauberian theorem. Müger, M. Enseign. Math., 61(1-2):45–69, 2015.
On Karamata's proof of the Landau-Ingham Tauberian theorem [link]Paper  doi  bibtex   
@article{MR3449282,
	Author = {M{\"u}ger, Michael},
	Date-Added = {2019-10-28 13:29:44 -0600},
	Date-Modified = {2019-11-06 17:22:29 -0600},
	Doi = {10.4171/LEM/61-1/2-3},
	Fjournal = {L'Enseignement Math\'{e}matique},
	Issn = {0013-8584},
	Journal = {Enseign. Math.},
	Mrclass = {11N05 (40E05)},
	Mrnumber = {3449282},
	Mrreviewer = {Angel V. Kumchev},
	Number = {1-2},
	Pages = {45--69},
	Title = {On {K}aramata's proof of the {L}andau-{I}ngham {T}auberian theorem},
	Url = {https://doi.org/10.4171/LEM/61-1/2-3},
	Volume = {61},
	Year = {2015},
	Bdsk-File-1 = {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},
	Bdsk-Url-1 = {https://doi.org/10.4171/LEM/61-1/2-3}}
Downloads: 0